# SDR AALA20031361

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX  T1010/01  EN ROUTE PDX-DFW RIGHT HAND BUS FAULT AND POPPING CIRCUIT BREAKERS.  RETURNED PDX AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED AIRCRAFT BUS CONTROL UNIT AND R2-36 RELAY SYSTEM PER MM 24-20-08-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
